# SDR USAASB06112

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Engine: Cfmint CFM563B2
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE INTERIOR EMERGENCY LIGHTS AT SEATS 4C AND 8C WERE INOPERATIVE. MAINTENANCE SPLICED CONNECTION, FORWARD AND AFT, AT SEAT ROW 4 ABC. RELAMPED BOTH LIGHTS. OPERATIONAL CHECK GOOD.
